# SDR ASAA1057550

- Difficulty date: March 18, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 14,165 hours, 4,088 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION CONTROLLER HAS AUTO FAIL & ALTN LIGHT ILLUMINATED.  COMPLETED FIM TASK 21 31 00 FAIL RESET WITH SWITCH.  NO HISTORY.
